# SDR 06FDEA03054

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED RT OUTBD FLAP AT INNER LOWER SKIN SURFACE AND UPPER SKIN SURFACE OF T/E RIB 11/RIB 12.  REPAIR REQUIRE EVALUATION FOR MAJOR/MINOR   DETERMINATION AND IF THE REPAIR ACCOMPLISHED USING FAA APPROVED DATA   REPAIR EVALUATED AND FOUND NOT TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER SRM 57-53-12 FIG 207.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR".
